# SDR DL72S952955

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - REF OPN 5522.  HFEC INSP ON BORE OF AFT TERMINAL FITTING SHOWS CRACK INDICATION AT 6 O'CLOCK POSITION.  REPAIRED PER SRM 57-10-7, FIG 1.
